# SDR MAS2008F00072

- Difficulty date: August 23, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7206 GSO.  CAPTAIN REPORTED SMELL OF FUEL ON GROUND IN ORD WITH APU RUNNING.  MX RE-SECURED LOOSE FUEL LINES.
